Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it normal to have a delay in my period if have taken postinor 2?

Hi I took Postinor2 24hrs after I had sex,2weeks later I took postinor2 48hrs after I had sex,now my period was meant to have come on the 5th or 7th of July up till now I ve not seen my period I m really scared cos I ve been down with flu for morethan a day now
Wed, 28 Apr 2021
Report Abuse
OBGYN 's  Response
Hello,

Postinor 2 is a high dose hormonal pill. It can cause a delay in the next period with a change in bleeding pattern too. This is normal.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rakhi Tayal, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is it normal to have a delay in my period if have taken postinor 2?

Hello, Postinor 2 is a high dose hormonal pill. It can cause a delay in the next period with a change in bleeding pattern too. This is normal. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rakhi Tayal, OBGYN